# SDR USAA2012031600003

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53231270201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FORWARD CARGO DOOR CUTOUT ATTACH FITTING AT FR24A+ 6 INCHES.  REPLACED FORWARD CARGO DOOR CUTOUT ATTACH FITTING IAW EA 500570 AND A319 SRM 51-72-00.
